# SDR JGVR20200811001

- Difficulty date: August 11, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N342QS
- Make and model: Cessna 680A
- Aircraft serial: 6800214
- Aircraft time: 11,397 hours, 7,343 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Corroded
- Location: Bs 157-199
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DROP AISLE HAS 29 AREAS OF VERIFIED CORROSION ON SIDE ATTACHMENT BRACKETS BETWEEN FS 157.00 AND FS 199.95.  MECHANICALLY BLENDED 29 AREAS OF CORROSION IN DROPPED AISLE BETWEEN BS 157 AND BS 199.95.  REPAIRED THE CORROSION BLEND AREAS IN CABIN DROPPED AISLE IAW ERO-966637 REVISION: IR,
